Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can tooth extraction cause problems in the eye ?

i have a problem with my right eye this started after mywisdom tooth was grown on the lower right side 90degrees under my gums which was shown after an xray.i also have had a root canal treatment done on my upper tooth on the right it possible that my eyes are being affected because of these two or one tooth? my right eye feels drier fr and rough from inside and also i get straining/pulling pain often.i have satarted getting more dark and deeper eye bags around this eye. i can see a difference in my two eyes overall.
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
I think there is some problem due to nerve irritation supplying right eye.
It may be due to root canal treatment or some other cause resulting nerve irritation.
put some eye drops.
Consult ophthalmologist and seek his advice.
ok and bye.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor